# SDR KCSA202408141102

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 111,158 hours, 19,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER DECK DOOR SLIDE ARMING LEVER FAILS TO ENGAGE SLIDE DEPLOYMENT LINK.
